LEBANON. MORE THAN ONE PERSPECTIVE.INDEPENDENT VIEW · AD FREE
lebaneseinsiderTHE BIGGER PICTURE
العربية
Security

World Health Organization: Death toll from military escalation in Yemen rises to 1,677, with 7,395 injured

WhatsApp ↗اقرأ بالعربية
World Health Organization: Death toll from military escalation in Yemen rises to 1,677, with 7,395 injured
Lebanon 24
WHAT TO KNOW

Lebanon 24: World Health Organization: Death toll from military escalation in Yemen rises to 1,677, with 7,395…

Machine translation of an attributed source excerpt. Consult the original report to verify details. Translated from original reporting in another language.

Reporting timeline

3 outlets

Reports grouped around the same specific event, ordered by original publication time. Source headlines below retain their original language. Coverage count is not independent confirmation.

  1. Lebanon 24منظمة الصحة العالمية: ارتفاع عدد ضحايا التصعيد العسكري في اليمن إلى 1,677 قتيلا و7,395 مصابا ↗
  2. MTV Lebanonمنظمة الصحة العالمية: ارتفاع عدد ضحايا التصعيد العسكري في اليمن إلى 1,677 قتيلًا و7,395 مصابًا ↗
  3. Al Anbaaمنظمة الصحة العالمية: ارتفاع عدد ضحايا التصعيد العسكري في اليمن إلى 1,677 قتيلًا و7,395 مصابًا ↗
How the coverage developed

World Health Organization: Death toll from military escalation in Yemen rises to 1,677, with 7,395 injured

Lebanon 24: World Health Organization: Death toll from military escalation in Yemen rises to 1,677, with 7,395…

World Health Organization: Death toll from military escalation in Yemen rises to 1,677 killed and 7,395 injured

Lebanon 24: World Health Organization: Death toll from military escalation in Yemen rises to 1,677 killed and 7,395…

World Health Organization: Death toll from military escalation in Yemen rises to 1,677 killed and 7,395 injured

Lebanon 24: World Health Organization: Death toll from military escalation in Yemen rises to 1,677 killed and 7,395…

Related coverage

More in Security

YOUR NEWS, YOUR PACE

Stay in the picture.

Choose the updates that matter to you. No account needed.